# SDR ARWA20030204

- Difficulty date: February 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,073 hours, 23,829 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 50137002
- Part serial: 4243ML
- Condition: Damaged
- Location: Buss Tie
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR UNPARALLEL AND LOST NR 2 BUS POWER FAIL LIGHT.  FOUND FZ-1 FUSE BLOWN ON GENERATOR CONTROL UNIT (GCU) NR 2 FOR BUS TIE CONTROL.  REMOVED AND REPLACED GCU NR BUS TIE RELAY IAW MM 24-20-5 AND 24-20-1; WIRING CHECK ACCOMPLISHED AS PER W/D 24-1-2 NO TROUBLE FOUND.  GENERATOR 2 OPERATIONAL NORMAL IAW MM 24-20-0.
